# SDR AALA202510202957

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL BETWEEN FR 66 AND FR 68 AT S23L. REPLACED SILL PER SRM 51-72-11.
